Подписаться
Tim Penttila
Tim Penttila
Подтвержден адрес электронной почты в домене math.colostate.edu - Главная страница
Название
Процитировано
Процитировано
Год
Linear groups with orders having certain large prime divisors
R Guralnick, T Penttila, CE Praeger, J Saxl
Proceedings of the London Mathematical Society 78 (1), 167-214, 1999
1271999
Ovoids of parabolic spaces
T Penttila, B Williams
Geometriae Dedicata 82 (1), 1-19, 2000
1152000
Flocks and ovals
W Cherowitzo, T Penttila, I Pinneri, GF Royle
Geometriae Dedicata 60 (1), 17-37, 1996
1131996
Tight sets and m-ovoids of finite polar spaces
J Bamberg, S Kelly, M Law, T Penttila
Journal of Combinatorial Theory, Series A 114 (7), 1293-1314, 2007
882007
Hemisystems on the Hermitian surface
A Cossidente, T Penttila
Journal of the London Mathematical Society 72 (3), 731-741, 2005
852005
Sets of type (m, n) in the affine and projective planes of order nine
T Penttila, GF Royle
Designs, Codes and Cryptography 6 (3), 229-245, 1995
831995
Ovoids ofPG (3, 16) are elliptic quadrics
CM O'Keefe, T Penttila
Journal of Geometry 38 (1), 95-106, 1990
72*1990
Classification of ovoids inPG (3, 32)
CM O'Keefe, T Penttila, GF Royle
Journal of Geometry 50 (1), 143-150, 1994
601994
Regular packings of PG (3, q)
T Penttila, B William
European Journal of Combinatorics 19 (6), 713-720, 1998
561998
Tight sets and m-ovoids of generalised quadrangles
J Bamberg, M Law, T Penttila
Combinatorica 29 (1), 1-17, 2009
522009
A unified construction of finite geometries associated with q-clans in characteristic 2
WE Cherowitzo, CM O'Keefe, T Penttila
Walter de Gruyter GmbH & Co. KG 3 (1), 1-21, 2003
512003
Hyperovals in the known projective planes of order 16
T Penttila, GF Royle, MK Simpson
Journal of Combinatorial Designs 4 (1), 59-65, 1996
481996
Hyperovals in PG (2, 16)
CM O'Keefe, T Penttila
European Journal of Combinatorics 12 (1), 51-59, 1991
471991
A new hyperoval inPG (2, 32)
CM O'Keefe, T Penttila
Journal of Geometry 44 (1), 117-139, 1992
441992
Classification of hyperovals inPG (2, 32)
T Penttila, GF Royle
Journal of Geometry 50 (1), 151-158, 1994
431994
Cameron-Liebler line classes in PG (3, q)
T Penttila
Geometriae Dedicata 37 (3), 245-252, 1991
431991
Ovoids and translation ovals
T Penttila, CE Praeger
Journal of the London Mathematical Society 56 (3), 607-624, 1997
381997
Isomorphisms between Subiaco {}-clan geometries
SE Payne, T Penttila, I Pinneri
Bulletin of the Belgian Mathematical Society-Simon Stevin 2 (2), 197-222, 1995
371995
Characterizations of Buekenhout-Metz unitals
LRA Casse, CM O'Keefe, T Penttila
Geometriae Dedicata 59 (1), 29-42, 1996
361996
Cameron-Liebler line classes in PG (3, 4)
P Govaerts, T Penttila
Bulletin of the Belgian Mathematical Society-Simon Stevin 12 (5), 793-804, 2006
352006
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20